Statistical extension of the Korovkin-type approximation theorem.
Demirici, Kamil, Dirik, Fadime (2011)
Applied Mathematics E-Notes [electronic only]
Similarity:
Demirici, Kamil, Dirik, Fadime (2011)
Applied Mathematics E-Notes [electronic only]
Similarity:
Dimitrios N. Georgiou, Athanasios C. Megaritis, Selma Özçağ (2018)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We study several kinds of statistical convergence of sequences of functions with values in semi-uniform spaces. Particularly, we generalize to statistical convergence the classical results of C. Arzelà, Dini and P.S. Alexandroff, as well as their statistical versions studied in [Caserta A., Di Maio G., Kočinac L.D.R., {Statistical convergence in function spaces},. Abstr. Appl. Anal. 2011, Art. ID 420419, 11 pp.] and [Caserta A., Kočinac L.D.R., {On statistical exhaustiveness}, Appl....
Mehmet Özarslan (2009)
Open Mathematics
Similarity:
In this paper, we obtain some approximation theorems for k- positive linear operators defined on the space of analytical functions on the unit disc, via I-convergence. Some concluding remarks which includes A-statistical convergence are also given.
O. Duman, M. A. Özarslan, O. Doğru (2006)
Studia Mathematica
Similarity:
We introduce a sequence of positive linear operators including many integral type generalizations of well known operators. Using the concept of statistical convergence we obtain some Korovkin type approximation theorems for those operators, and compute the rates of statistical convergence. Furthermore, we deal with the local approximation and the rth order generalization of our operators.
Martin Máčaj, Tibor Šalát (2001)
Mathematica Bohemica
Similarity:
This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories.
Stanislav Jílovec (1970)
Kybernetika
Similarity:
Ivan Kramosil, Zbigniew Zwinogrodzki (1974)
Kybernetika
Similarity:
Matthev O. Ojo (2000)
Kragujevac Journal of Mathematics
Similarity: